# SDR SWAA2022083138307

- Difficulty date: August 3, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET SLAT 8 AUXILIARY INBOARD SLAT TRACK AT RT WING 2022-418404 / [01] REPLACED BRACKET SLAT 8 AUXILIARY INBOARD SLAT TRACK AT RT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED BRACKET SLAT 8 AUXILIARY INBOARD SLAT TRACK AT RT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN-OFF BELOW
